- -

On some properties of T0−ordered reflection

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On some properties of T0−ordered reflection

Show simple item record

Files in this item

dc.contributor.author Lazaar, Sami es_ES
dc.contributor.author Mhemdi, Abdelouaheb es_ES
dc.date.accessioned 2014-10-23T10:01:29Z
dc.date.available 2014-10-23T10:01:29Z
dc.date.issued 2014-04-07
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/43552
dc.description.abstract [EN] In [12], the authors give an explicit construction of the T0−ordered reflection of an ordered topological space (X, τ,≤) . All ordered topological spaces such that whose T0−ordered reflections are T1−ordered spaces are characterized. In this paper, some properties of the T0−ordered reflection of a given ordered topological space (X, τ,≤) are studies. The class of morphisms in ORDTOP orthogonal to all T0−ordered topological space is characterized. es_ES
dc.language Inglés es_ES
dc.publisher Editorial Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Ordered topological space es_ES
dc.subject T2−ordered es_ES
dc.subject T1−ordered es_ES
dc.subject T0 −ordered es_ES
dc.subject Ordered reflection es_ES
dc.subject Ordered quotient es_ES
dc.subject Category and functor es_ES
dc.title On some properties of T0−ordered reflection es_ES
dc.type Artículo es_ES
dc.date.updated 2014-10-23T07:44:34Z
dc.identifier.doi 10.4995/agt.2014.2144
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Lazaar, S.; Mhemdi, A. (2014). On some properties of T0−ordered reflection. Applied General Topology. 15(1):43-54. doi:http://dx.doi.org/10.4995/agt.2014.2144. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2014.2144 es_ES
dc.description.upvformatpinicio 43 es_ES
dc.description.upvformatpfin 54 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 15
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.description.references A. Ayache, O. Echi, The envelope of a subcategory in Topology and group theory, Int. J. Math. Math. Sci. 21 (2005), 3787-3404. es_ES
dc.description.references Belaid, K., Echi, O., & Lazaar, S. (2004). T(α,β)-spaces and the Wallman compactification. International Journal of Mathematics and Mathematical Sciences, 2004(68), 3717-3735. doi:10.1155/s0161171204404050 es_ES
dc.description.references Casacuberta, C., Frei, A., & Tan, G. C. (1995). Extending localization functors. Journal of Pure and Applied Algebra, 103(2), 149-165. doi:10.1016/0022-4049(94)00099-5 es_ES
dc.description.references A. Deleanu, A. Frei, and P. Hilton, Generalized Adams completion, Cah. Topologie Géom. Différ. Catég.15 (1974), 61-82. es_ES
dc.description.references R. El Bashir and J. Velebil, Simultaneously reflective and coreflective subcategories of presheaves, Theory Appl. Categ. 10 (2002), 410-423. es_ES
dc.description.references Freyd, P. J., & Kelly, G. M. (1972). Categories of continuous functors, I. Journal of Pure and Applied Algebra, 2(3), 169-191. doi:10.1016/0022-4049(72)90001-1 es_ES
dc.description.references A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Springer-Verlag (1971). es_ES
dc.description.references J. M. Harvey, Reflective subcategories, Ill. J. Math. 29 (1985), 365-369. es_ES
dc.description.references Herrlich, H., & Strecker, G. (1997). Categorical Topology — Its Origins, as Exemplified by the Unfolding of the Theory of Topological Reflections and Coreflections before 1971. History of Topology, 255-341. doi:10.1007/978-94-017-0468-7_15 es_ES
dc.description.references Herrlich, H., & Strecker, G. E. (1968). H-closed spaces and reflective subcategories. Mathematische Annalen, 177(4), 302-309. doi:10.1007/bf01350722 es_ES
dc.description.references Künzi, H.-P. A., & Richmond, T. A. (2005). Ti-ordered reflections. Applied General Topology, 6(2), 207. doi:10.4995/agt.2005.1955 es_ES
dc.description.references H-P. A. Künzi, A. E. Mccluskey and T. A. Richmond, Ordered separation axioms and the Wallman ordered compactification, Publ. Math. Debrecen 73/3-4 (2008), 361-377. es_ES
dc.description.references Lane, S. M. (1971). Categories for the Working Mathematician. Graduate Texts in Mathematics. doi:10.1007/978-1-4612-9839-7 es_ES
dc.description.references Tholen, W. (1987). Reflective subcategories. Topology and its Applications, 27(2), 201-212. doi:10.1016/0166-8641(87)90105-2 es_ES


This item appears in the following Collection(s)

Show simple item record